There is a patch which inches on my stomach. Its been more than a year now doctor told me it is because of belt buckle. Pl suggest as it is very ambarising since I can't control itching
Like the answers? Chat privately with the doctor of your choice
According to your doctor it is contact dermatitis. The condition will not improve unless the contact of metal is eliminated. Itching can be managed by levocetrizine tabs for few days . Stop using belt to confirm if it gets better .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.